Please use this identifier to cite or link to this item:
標題: (Engineering Computations: International Journal for Computer-Aided Engineering and Software,25(8):783-800)Optimal Randomized Control Policy of an Unreliable Server System with Second Optional Service and Startup
作者: D. Y. Yang
K. H. Wang
J. C. Ke
W. L. Pearn
關鍵字: optimal control
sensitivity analysis
出版社: Emerald Group Publishing Limited
ISSN: 0264-4401
Appears in Collections:應用數學系所



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.